Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Finitely additive Markov chains

Author: S. Ramakrishnan
Journal: Trans. Amer. Math. Soc. 265 (1981), 247-272
MSC: Primary 60J05; Secondary 60G05
MathSciNet review: 607119
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop the theory of Markov chains with stationary transition probabilities, where the transition probabilities and the initial distribution are assumed only to be finitely additive. We prove a strong law of large numbers for recurrent chains. The problem of existence and uniqueness of finitely additive stationary initial distributions is studied and the ergodicity of recurrent chains under a stationary initial distribution is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J05, 60G05

Retrieve articles in all journals with MSC: 60J05, 60G05

Additional Information

Keywords: Finitely additive probabilities, strategy, Markov strategy, Markov chain, stationary transition, stationary initial distribution
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society